# SDR AALA20101003SFO01

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 29,158 hours, 4,655 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: S283T00633
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED FLAP/SLAT DISAGREE INDICATION.  EMERGENCY DECLARED LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED S296 SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
